# SDR MASA200601783

- Difficulty date: July 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 9,517 hours, 6,313 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 221
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,144 hours, 2,035 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7131 PWM - SPOILER STAB FAULT STATUS MESSAGE.  MX REPLACED THE NR 1 SSCU.
